Equations of a viscoelastic micropolar fluid
Doklady Akademii Nauk, Tome 351 (1996) no. 4, pp. 472-475
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_351_4_a8,
author = {L. M. Zubov and V. A. Eremeyev},
title = {Equations of a viscoelastic micropolar fluid},
journal = {Doklady Akademii Nauk},
pages = {472--475},
year = {1996},
volume = {351},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_351_4_a8/}
}
L. M. Zubov; V. A. Eremeyev. Equations of a viscoelastic micropolar fluid. Doklady Akademii Nauk, Tome 351 (1996) no. 4, pp. 472-475. http://geodesic.mathdoc.fr/item/DAN_1996_351_4_a8/